# SDR SWIA201641771

- Difficulty date: January 18, 2016
- Submitted: January 19, 2016
- Operation: Air carrier
- Aircraft: N613QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10045
- Aircraft time: 35,622 hours, 26,639 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 295
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY LOWER FRAME AT BS 295 BETWEEN STR 26L - 26R IS FOUND TO BE BEYOND ALLOWABLE LIMITS.  REPAIRED IAW REO.
